# SDR DALA2019012900747

- Difficulty date: January 28, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 72,620 hours, 14,449 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller
- Condition: Corroded
- Location: Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION: ALC ROLLER TRAY STA 1197+165-1273 LBL 44.0 HAS CORROSION ON UPPER VERTICAL LEG AROUND HOLE AT END 3EA ROLLERS WITH WORN BUSHINGS & 3 EA ROLLERS CORRODED. REPLACED ROLLER BUSHING AND 3 ROLLERS.
